Simultaneous reduction of a pair of bilinear forms to canonical form
Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 257-259
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_2_a3,
author = {Yu. B. Ermolaev},
title = {Simultaneous reduction of a pair of bilinear forms to canonical form},
journal = {Doklady Akademii Nauk},
pages = {257--259},
year = {1960},
volume = {132},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a3/}
}
Yu. B. Ermolaev. Simultaneous reduction of a pair of bilinear forms to canonical form. Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 257-259. http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a3/